# SDR ABXA20130905565

- Difficulty date: September 5, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531694451201X
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAINLESS ANGLE AT BOTTOM OF BACK WALL IN UPPER CARGO HAS CORROSION UNDER IT ON FLOORBEAM, APPROXIMATELY AROUND BS 1556.  REMOVED & REINSTALLED STAINLESS ANGLE AT BACK WALL IN UPPER CARGO, REMOVED CORROSION & R & R SEAT TRACKS IAW SRM 51-40-02, PG 4, PAR 7, 53-00-01, REA B653-60666-MR, B653-60664-MR B653-60667-MR & B653-60670-MR. 368-53-16-94451-201X2, 368-53-16-94551-202X2, SEAT TRACKING , NSN, 1405-45 TO 1605.5 STR LBL 33 TO RBL 33. CORRODED. ACFT WAS GROUNDED.
